# SDR 2001UALA01483

- Difficulty date: July 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 29,097 hours, 21,468 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB ON FWD SIDE, BELOW FLOOR LEVEL JUST OB OF INBD CHORD, HAS EXCESSIVE MATERIAL LOSS, AT BS616.5.  REMOVED DAMAGE. INSTALLED REPAIR DOUBLER. MAJOR REPAIR ACCOMPLISHED.
